NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
Getting off Premarine
Hi, I am 57 years old and have been on hormones since the age of 37 as I had a hystarectomy at 32. My doctor suggested I start going off and have been taking premarine every other day now for about 6 weeks. I have noticed that I am sleeping much more and am extremely tired. Could this be a symptom due to the withdrawal of the medicine? I will be going to once every 2 days next week. Thank you for your response.
You might need to taper down more slowly since you have been using hormones for so many years. For many women, stopping hormones is another version of menopause.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati